Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bumps on stomach, looks like bug bites, severe itching. Cure for bumps?

I got a bump on my stomach last night a few hours before i went to bed and i thought something bit me. Then before i went to bed i had 3 more. When i woke up i had one. Then two more when i got to work. I didn t get any throughout the day while i was at work but when i got home i started getting them again. I start itching in then i look and it looks like a bug bite . i get a few at time they itch for like 20 minutes then go away. THen i get a few more in different areas. From last night I have gotten 19 Can you please help me.
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response

thanks for your query

i can feel your concerns

it seems to be a allergic reaction
.i advise you to take some antiallergic like cetrizine after consulting your doctor.
apply calamine lotion on it for soothing effect.

hope i have ansewered your query

wishing you a speedy recovery

i am available for your help


Answered: Tue, 20 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor